The interstitial granulomatous drug reaction (IGDR) is a skin eruption with distinctive clinical and histopathological findings. Lesions are usually localized to skin folds, are asymptomatic, and may not begin until several weeks, months, or even years after drug initiation. Most lesions resolve over weeks following drug cessation. The exact mechanism is unknown.
Calcium channel blockers, angiotensin-converting enzyme (ACE) inhibitors, lipid-lowering agents, antihistamines (H2 receptor antagonists), furosemide, carbamazepine, anti-tumor necrosis factor (TNF) agents, bupropion and tricyclic antidepressants, and soy have all been implicated.
Below is a list of drugs with literature evidence indicating an adverse association with this diagnosis. The list is continually updated through ongoing research and new medication approvals. Click on Citations to sort by number of citations or click on Medication to sort the medications alphabetically.